# SDR SIMA20220628003

- Difficulty date: June 28, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: 17038006533
- Condition: Cracked
- Location: Pylon
- Component: Structure Assy,
- Component part number: 17038006533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON INBD LOWER LINK LATERAL FITTING IS CRACKED (MAJOR REPAIR)-C/A-ACCOMPLISHED REPAIR TO RH ENGINE PYLON INBD LOWER LINK LATERAL FITTING IAW ENVOY ERS-EJ-54MR-981
